Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stabbing pain in the vagina, abdominal cramps, heavy menstruation, nausea during periods. Need a remedy

age 19 height 5 ft 2 inch weight 68 kg
i am having sharp stabbing pain in the lowest part of the vagina and it goes into the skin flap on the left side. the pain occurs only on the left side.
i get lower abdominal cramps the week before the menstruation starts.
during menstruation, heavy bleeding with numerous clots occur.
during menstruation, there is severe pain in the uterus along the center vertically. pain behind eyes, in jaw, wrists, ankles and knees, slight nausea, no vomiting,
i get regular periods every month.
and my stomach is a bit bloated. stomach area just.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Sometimes dysmenorrhea is just very painful, However you better do an ultrasound scan to have an idea bout the size and shape of the ovaries and uterus
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor